# SDR 0003821211

- Difficulty date: October 7, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N211NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46868
- Aircraft time: 108,125 hours, 20,612 cycles
- System (JASC): 2330 · Entertainment System
- Part: Control Box
- Condition: Overheated
- Location: Seat 30
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO DTW, PASSENGER AT SEAT 30F REPORTED SEAT FRAME HOT AND UNUSUAL SMELL.  FOUND MUX CONNECTOR BOX COVER OPEN.  RESEATED CONNECTORS AND CLOSED COVER.  HEAT AND SMELL DISSIPATED.  AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  CLEARED OBSTRUCTION OF AUDIO JACKS.  OPERATIONAL CHECK GOOD.
